PL EN


Preferences help
enabled [disable] Abstract
Number of results
1991 | 80 | 4 | 495-501
Article title

Modulational Instability of Nonlinear Exponential Schrödinger Waves

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
Modulational instability of a plane wave of the nonlinear Schrödinger equation is discussed numerically on the basis of the pseudo-spectral method. The linear theory is verified and influence of the attenuation is considered.
Keywords
EN
Year
Volume
80
Issue
4
Pages
495-501
Physical description
Dates
published
1991-10
received
1989-11-06
(unknown)
1991-09-30
References
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv80z402kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.